# SDR ABXA9800271

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47392
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39132091
- Condition: Cracked
- Location: Bs 579
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 29L FITTING CRACKED JUST FWD OF STATION 579.  REPLACED END FITTING IAW DC9 SRM 51-30-1.
